Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 352, Number 1

All articles in this issue are freely accessible.

Functions for parametrization of solutions of an equation in a free monoid
Gennady S. Makanin and Tatiana A. Makanina.
Trans. Amer. Math. Soc. 352 (2000), 1-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491869
The metric projection onto the soul
Luis Guijarro and Gerard Walschap.
Trans. Amer. Math. Soc. 352 (2000), 55-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487617
Even valuations on convex bodies
Daniel A. Klain.
Trans. Amer. Math. Soc. 352 (2000), 71-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487620
Tight closure, plus closure and Frobenius closure in cubical cones
Moira A. McDermott.
Trans. Amer. Math. Soc. 352 (2000), 95-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1624198
The spectrum of infinite regular line graphs
Tomoyuki Shirai.
Trans. Amer. Math. Soc. 352 (2000), 115-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665338
Cantor sets and numbers with restricted partial quotients
S. Astels.
Trans. Amer. Math. Soc. 352 (2000), 133-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491854
Almost normal surfaces in 3-manifolds
Michelle Stocking.
Trans. Amer. Math. Soc. 352 (2000), 171-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491877
A multiplication in cyclic homology
Kiyoshi Igusa.
Trans. Amer. Math. Soc. 352 (2000), 209-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650093
Absolutely continuous spectrum of perturbed Stark operators
Alexander Kiselev.
Trans. Amer. Math. Soc. 352 (2000), 243-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650105
Orbit equivalence of global attractors of semilinear parabolic differential equations
Bernold Fiedler and Carlos Rocha.
Trans. Amer. Math. Soc. 352 (2000), 257-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1475682
Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations
José M. Arrieta and Alexandre N. Carvalho.
Trans. Amer. Math. Soc. 352 (2000), 285-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694278
Fuchsian Groups, Quasiconformal Groups, and Conical Limit Sets
Peter W. Jones and Lesley A. Ward.
Trans. Amer. Math. Soc. 352 (2000), 311-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458326
Hankel Operators on Bounded Analytic Functions
James Dudziak, T. W. Gamelin and Pamela Gorkin.
Trans. Amer. Math. Soc. 352 (2000), 363-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473437
Operator ideal norms on $L^{p}$
L. Rodríguez-Piazza and M. C. Romero-Moreno.
Trans. Amer. Math. Soc. 352 (2000), 379-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473454
Vector lattices of weakly compact operators on Banach lattices
Z. L. Chen and A. W. Wickstead.
Trans. Amer. Math. Soc. 352 (2000), 397-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641095
A local Peter-Weyl theorem
Leonard Gross.
Trans. Amer. Math. Soc. 352 (2000), 413-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473442
On the existence of a unipotent support for the irreducible characters of a finite group of Lie type
Meinolf Geck and Gunter Malle.
Trans. Amer. Math. Soc. 352 (2000), 429-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1475683
Finite groups of matrices over group rings
Gerald Cliff and Alfred Weiss.
Trans. Amer. Math. Soc. 352 (2000), 457-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1608293
Polynomial Retracts and the Jacobian Conjecture
Vladimir Shpilrain and Jie-Tai Yu.
Trans. Amer. Math. Soc. 352 (2000), 477-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487631